Bulletin of the Belgian Mathematical Society - Simon Stevin

On the multiplication by a polynomial of bounded continued fraction over a finite field

Khalil Ayadi, Awatef Azaza, and Iheb Elouaer

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we will discuss the period length of the continued fraction of the product of a polynomial with a quadratic power series over a finite field. Furthermore, we will give the first example of bounded continued fraction in characteristic 3 with not flat partial quotients.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 25, Number 5 (2018), 777-792.

Dates
First available in Project Euclid: 18 January 2019

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1547780435

Digital Object Identifier
doi:10.36045/bbms/1547780435

Mathematical Reviews number (MathSciNet)
MR3901846

Zentralblatt MATH identifier
07038552

Subjects
Primary: 11J70: Continued fractions and generalizations [See also 11A55, 11K50] 11A55: Continued fractions {For approximation results, see 11J70} [See also 11K50, 30B70, 40A15]

Keywords
finite fields formal power series continued fraction

Citation

Ayadi, Khalil; Azaza, Awatef; Elouaer, Iheb. On the multiplication by a polynomial of bounded continued fraction over a finite field. Bull. Belg. Math. Soc. Simon Stevin 25 (2018), no. 5, 777--792. doi:10.36045/bbms/1547780435. https://projecteuclid.org/euclid.bbms/1547780435


Export citation